# SDR VNAA2020011499902

- Difficulty date: January 14, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N511AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10107
- Aircraft time: 40,260 hours, 30,440 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME AT FS 310 IS CORRODED ON BOTH SIDES BETWEEN STGR 26L AND STGR 26R. CUT AND REMOVED DAMAGED SECTION OF FS 310.00 FRAME IAW SRM 53-00-06-201-006-A01. COMPLETED REPAIR OF DAMAGED SECTION OF FS 310.00 FRAME IAW SRM 53-00-06-201-006-A01. REPAIR INSTALL -201. REPAIR PARTS REQUIRE LOCATE, DRILL AND FAB IAW SRM 53-00-06-201-006-A01. REPAIR INSTALL -201. COMPLETED FABRICATION, LOCATE AND DRILL OF FS 310.00 FRAME REPAIR PARTS IAW SRM 53-00-06-201-006-A01 REPAIR INSTALL -201. CUT LINES REQUIRE NDT (EDDY CURRENT INSPECTION) IAW STEP 4 OF SRM 53-00-06-201-006-A01. PERFORMED EDDY CURRENT ON FS 310 FRAME CUT LINES IAW SRM 53-00-06-201-006-A01. NO INDICATIONS NOTED AT THIS TIME. REPAIR AREA REQUIRES SEALANT, PAI
